Journal of Mathematics of Kyoto University

Limit theorem for symmetric statistics with respect to Weyl transformation : Disappearance of dependency

Hiroshi Sugita and Satoshi Takanobu

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 38, Number 4 (1998), 653-671.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518003

Digital Object Identifier
doi:10.1215/kjm/1250518003

Mathematical Reviews number (MathSciNet)
MR1669991

Zentralblatt MATH identifier
0939.60009

Subjects
Primary: 11K45: Pseudo-random numbers; Monte Carlo methods
Secondary: 60F05: Central limit and other weak theorems 65C10: Random number generation

Citation

Sugita, Hiroshi; Takanobu, Satoshi. Limit theorem for symmetric statistics with respect to Weyl transformation : Disappearance of dependency. J. Math. Kyoto Univ. 38 (1998), no. 4, 653--671. doi:10.1215/kjm/1250518003. https://projecteuclid.org/euclid.kjm/1250518003


Export citation